# SDR DXTA2024030711122

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 4,981 hours, 3,236 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 99142912
- Condition: Failed
- Location: Stab Disconnect
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PRI STAB TRIM FAIL AND AP FAIL CAS MESSAGES ILLUMINATED, THEN WE EXPERIENCED A NOSE-UP TRIM RUNAWAY, COUPLED WITH A TRIM SW FAULT L CAS MESSAGE. AIRPLANE WAS BARELY CONTROLLABLE WITH TWO PILOTS ON THE CONTROLS. RETURNED FOR EMERGENCY LANDING.  REMOVED AND REPLACED THE L/R AUTOPILOT DISCONNECT SWITCHES IAW CE680A AMM 22M 10-50, OPERATIONAL CHECKS ARE GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED.
